# SDR HALA2012112100227

- Difficulty date: November 21, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 79,443 hours, 33,315 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EGT INDICATION ON LT ENGINE, TEMPORALLY INTERMITTENT, STEADY TO NORMAL INDICATIONS MOST OF FLT, INTERMITTENT FOR A FEW MINUTES.  NR 1 ENG EGT WIRING CHECK OK IAW WDM 77-21-11.  JUNCTION BOX AND T/C CABLES AND PROBES CHECK OK IAW AMM 77-21-00.   CLEANED CONNECTIONS AT JUNCTION BOX & PROBES.  ENG RUN UP, CHECKED GOOD.  NO FAULTS NOTED.  OK FOR SVC.
